# SDR HEEA968470

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 071121570
- Condition: Defective
- Location: Cockpit Comm 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENCY LIGHT STAYS ON DIM. PERFORMED PRELIMINARY INSPECTION, TROUBLESHOT AND REPLACED V101 PHOTOCELL, REPAIRED.  BENCH CHECK GOOD.
